# SDR 07FDEA05010

- Difficulty date: December 6, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361164020000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, SEAT TRACK CORRODED STA X1240 TO X1340 LBL Y450.  REMOVED AND REPLACED SEAT TRACK IAW A310-200 SRM 51-40-21 PAR 6 AND 7.
